Electronic Journal of Differential Equations
Electronic Journal of Differential Equations: Conference 24, 2017
Proceedings of the
International Conference on Applications of Mathematics to Nonlinear
Sciences, Kathmandu, Nepal, May 26-29, 2016.
The following articles were submitted by the participants in the conference,
then refereed and accepted for publication in a special issue of the
Electronic Journal of Differential Equations.
Details about the conference are available in a
from the editors.
Note: Bibliographical references to articles in this
proceedings should be written as follows.
- Dhruba R. Adhikari;
Existence results for multivalued operators of monotone type in reflexive Banach spaces,
Conf. 24 (2017), pp. 1-10.
- Michal Benes, Lukas Krupicka;
Global weak solutions to degenerate coupled diffusion-convection-dispersion processes and heat transport in porous media,
Conf. 24 (2017), pp. 11-22.
- David J. Gerberry, Hem Raj Joshi;
A mechanism by which mass incarceration contributes to HIV disparities in the United States,
Conf. 24 (2017), pp. 23-33.
- Jingna Li, Bo-Qing Dong, Jiahong Wu;
Global regularity results for four systems of 2D MHD equations with partial dissipation,
Conf. 24 (2017), pp. 35-46.
- Andrei Ludu, Harihar Khanal;
Differential equations of dynamical order,
Conf. 24 (2017), pp. 47-61.
- Jones M. Mutua, Colin T. Barker, Naveen K. Vaidya;
Modeling impacts of socioeconomic status and vaccination programs on typhoid fever epidemics,
Conf. 24 (2017), pp. 63-74.
- Khalid Nazir, Mukhtar A. Khanday, Bashir A. Ganai;
2D model on heat regulation in human body with dermal tumor,
Conf. 24 (2017), pp. 75-83.
- Kiran Kumar Patra, Satyananda Panda, Mathieu Sellier;
Free surface dynamics of thin MHD second-grade fluid over a heated nonlinear stretching sheet,
Conf. 24 (2017), pp. 85-101.
- Dipendra Regmi;
Global regularity criteria for 2D micropolar equations with partial dissipations,
Conf. 24 (2017), pp. 103-113.
- Ramjee Sharma;
Geometric criteria for inviscid 2D surface quasigeostrophic equations,
Conf. 24 (2017), pp. 115-121.
Author's name; Title of the article,
International Conference on Applications of Mathematics to Nonlinear Sciences.
Electron. J. Diff. Eqns., Conf. 24 (2017), pp. ##-##.
Return to the EJDE web page.